# SDR ASAA2020021093121

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,754 hours, 13,947 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT DISCOVERED "ELEC" LIGHT. GROUNDED - YES. ELEC LIGHT MESSAGE TEST PROCEDURE ACCOMPLISHED IAW B737-800 FIM 24-31 TASK 801 "AUX BAT CHARGER" & "STATIC INV" INOP MESSAGE DISPLAYED. BITE TEST C/OUT, FAULTS CLEARED. OK FOR SERVICE.
